# SDR TC8A97012

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve Relief
- Part number: 1031549092
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE ACFT DURING CLIMB.  REMOVED AND REPLACED SAFETY RELIEF VALVE, SYSTEM OPS CHECKS NORMAL ON RUN-UP MM 21-30-2.
